# SDR DALA2016102607657

- Difficulty date: December 16, 2015
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 41,068 hours, 28,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL HAS CORROSION.  C-CHECK NR 31, AFT CARGO DOOR JAMB PAN REPLACED PER DRAWING J060228.
